# SDR ASAA2023052043297

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 5,190 hours, 1,517 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE ON BOTH ND'S. GROUNDED - YES. PERFORMED B737-9 IFIM 34-61-00-810-918. 1 EA C/B ON P18-2 & 1 EA ON P6-1 OPENED, RESET. FMC DISAGREE MESSAGE CLEARED. ETOPS GND VERIFICATION TEST PASS.
